# SDR SWIA2020081151749

- Difficulty date: July 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED IN SEVERAL LOCATIONS AT RBL9 BETWEEN FS409 TO FS409+128.   (C-CHECK) RO 8/8/2020    REMOVED CORRODED SEAT TRACK AT RBL 9 BETWEEN FS 409 TO FS409+128 AND INSTALL NEWLY FABRICATED SERVICEABLE SEAT TRACK IAW CRJ 200 AMM.
